Translator Disclaimer
March 2005 The finite model property for knotted extensions of propositional linear logic
C. J. van Alten
J. Symbolic Logic 70(1): 84-98 (March 2005). DOI: 10.2178/jsl/1107298511

Abstract

The logics considered here are the propositional Linear Logic and propositional Intuitionistic Linear Logic extended by a knotted structural rule: γ, xn → y / γ, xm → y. It is proved that the class of algebraic models for such a logic has the finite embeddability property, meaning that every finite partial subalgebra of an algebra in the class can be embedded into a finite full algebra in the class. It follows that each such logic has the finite model property with respect to its algebraic semantics and hence that the logic is decidable.

Citation

Download Citation

C. J. van Alten. "The finite model property for knotted extensions of propositional linear logic." J. Symbolic Logic 70 (1) 84 - 98, March 2005. https://doi.org/10.2178/jsl/1107298511

Information

Published: March 2005
First available in Project Euclid: 1 February 2005

zbMATH: 1089.03015
MathSciNet: MR2119124
Digital Object Identifier: 10.2178/jsl/1107298511

Subjects:
Primary: 03B47
Secondary: 06F05 , 08A50

Keywords: classical linear algebra , finite embeddability property , finite model property , intuitionistic linear algebra , linear logic

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • March 2005
Back to Top